MathSciNet Relay Station
MathSciNet bibliographic data
MR2199651 (2007a:49024) 49J52 (26B05 26E25 54C30)
Borwein, Jonathan M.; Wang, Xianfu Lipschitz functions with maximal Clarke subdifferentials are staunch. Bull. Austral. Math. Soc. 72 (2005), no. 3, 491–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement